# SDR ASOA04296

- Difficulty date: April 26, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R3198067
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN DFW, THE PASSENGER DOOR BOTTOM STEP WAS FOUND BROKEN.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR BOTTOM STEP ASSEMBLY.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
